On the probability of extinction of the Haiti cholera epidemic

Bertuzzo, E; Finger, F; Mari, L; Gatto, M; Rinaldo, A; (2016) On the probability of extinction of the Haiti cholera epidemic. Stochastic Environmental Research and Risk Assessment, 30 (8). pp. 2043-2055. ISSN 1436-3259 DOI: https://doi.org/10.1007/s00477-014-0906-3

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s00477-014-0906-3

Abstract

Share

Download

Filename: On the probability of extinction_GOLD VoR.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar